RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 143, Number 1, Pages 112–130 (Mi tmf1806)  

This article is cited in 2 scientific papers (total in 2 papers)

Equation of motion for a radiating charged particle in classical electrodynamics

V. V. Lidsky

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We propose classical equations of motion for charged particles in an electromagnetic field. These are general formulas for the particle acceleration that take the radiation-induced deceleration into account and contain no second derivatives of the particle velocity. In several particular cases considered, the new equations yield results coinciding with those known in the literature and experimentally verified. We show that in the range of ultrahigh energies, classical electrodynamics does not lead to inherent inconsistencies and in principle allows particle motion with energies exceeding the Pomeranchuk limit.

Keywords: classical electrodynamics, electromagnetic mass, radiative friction, radiation reaction, Lorentz–Dirac equation, radiation-induced deceleration

DOI: https://doi.org/10.4213/tmf1806

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 143:1, 583–598

Bibliographic databases:

Received: 17.12.2003
Revised: 11.10.2004

Citation: V. V. Lidsky, “Equation of motion for a radiating charged particle in classical electrodynamics”, TMF, 143:1 (2005), 112–130; Theoret. and Math. Phys., 143:1 (2005), 583–598

Citation in format AMSBIB
\Bibitem{Lid05}
\by V.~V.~Lidsky
\paper Equation of motion for a radiating charged particle in classical electrodynamics
\jour TMF
\yr 2005
\vol 143
\issue 1
\pages 112--130
\mathnet{http://mi.mathnet.ru/tmf1806}
\crossref{https://doi.org/10.4213/tmf1806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170058}
\zmath{https://zbmath.org/?q=an:1178.78004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...143..583L}
\elib{http://elibrary.ru/item.asp?id=9132048}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 143
\issue 1
\pages 583--598
\crossref{https://doi.org/10.1007/s11232-005-0091-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229249500008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1806
  • https://doi.org/10.4213/tmf1806
  • http://mi.mathnet.ru/eng/tmf/v143/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. F. Efremov, V. V. Sharkov, “Quantum statistical theory of radiation friction of a relativistic electron”, Theoret. and Math. Phys., 158:3 (2009), 406–421  mathnet  crossref  crossref  zmath  adsnasa  isi
    2. Lidskii, VV, “Improved Calculation of the Radiation Power of a Charged Particle Undergoing Hyperbolic Motion”, Bulletin of the Lebedev Physics Institute, 36:2 (2009), 47  crossref  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:427
    Full text:150
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019